# SDR DXTA2025050803410

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800081
- Aircraft time: 14,125 hours, 9,386 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNLOCK LIGHT ILLUMINATED IN FLIGHT WITH THE GEAR IN THE UP POSITION. CAME ON WHILE IN TURBULENCE AND LATER WENT OUT BEFORE LANDING. CORRECTIVE ACTION: REMOVED LH MLG UPLOCK SWITCH P/N: 6948101-3 DUE TO LANDING GEAR UNLOCK LIGHT ILLUMINATED IN FLIGHT WITH THE GEAR UP AND REPLACED WITH CUSTOMER SURPPLIED NEW UPLOCK SWITCH P/N: 6948101-3 IN REF TO CE-680 AMM 32-60-00. RIGGING AND OPS CHECKS ARE SATISFACTORY AT THIS TIME ..
